105
Views
4
CrossRef citations to date
0
Altmetric
Section B

Solving anisotropic elliptic and parabolic equations by a meshless method: simulation of the electrical conductivity of a tissue

, , , &
Pages 1914-1926 | Received 19 Sep 2011, Accepted 14 May 2012, Published online: 12 Jun 2012
 

Abstract

In this paper, the extension of the generalized finite difference method to the solution of anisotropic elliptical and parabolic partial differential equations is given in the case of considering two space dimensions. The explicit finite difference formulae and the criterion of stability for the anisotropic parabolic equations are given. The stability condition has been expressed in function of the coefficients of the star equation for irregular clouds of nodes. Various anisotropic cases of simulation of cardiac tissue, including elliptic and parabolic equations, have been solved, and the results show the accuracy of the method.

2000 AMS Subject Classifications::

Acknowledgements

The authors acknowledge the support from Ministerio de Ciencia e Innovación of Spain, project CGL2008–01757/CLI.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,129.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.